# SDR SWAA2021091400273

- Difficulty date: July 31, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT FWD CARGO BAY BS420-440 RBL24 WL156. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED FCB FWD SHIELD BS. 420 - 440; RBL24; WL 156 PER SRM 51-40-02-0G-0.; [04] LOCATED AND DRILLED NEW SHIELD PER SRM 51-40-05 AND DWG 143A0080; [05] VERIFIED LOCATED AND DRILLED NEW SHIELD PER SRM 51-40-05 AND DWG 143A0080; [06] OK TO INSTALL; [07] VERIFIED OK TO INSTALL; [08] INSTALLED FWD SHIELD AT FWD CARGO BAY BS420_440; RBL24 WL156 IAW SRM 51-40-02 AND DWG 143A0080 ID:0019 AND 143A8126 ID:0021; [09] VERIFIED CORRECTIVE ACTION 8; [10] VERIFIED JOB COMPLETED
